# SDR NWAA074116307

- Difficulty date: November 5, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 76,610 hours, 9,342 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND UPPER DECK FLOORBEAM WEB EDGE WORN AT BS 940 RBL 30.  REPAIRED PER EA 63-211312.
